# SDR USAA2012112300001

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - IN SEAT EMERGENCY EXIT LIGHT LENS ON SEAT 14ABC & 16 ABC BROKEN.  REPLACED BROKEN IN SEAT EMERGENCY LIGHT LENS ON SEAT 14ABC & 16ABC IAW A321 AMM 33-51-19.
